Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 3 > No. 2

 
   

Exponential - Type Compromised Imputation in Survey Sampling

PP: 211-217
Author(s)
Ajeet Kumar Singh, Priyanka Singh, V. K. Singh,
Abstract
To deal with the problems of non - response, one parameter classes of imputation techniques have been suggested and their corresponding point estimators have been proposed. The proposed estimator is more efficient than several other estimators. A design based approach is used to compare the proposed strategy with existing strategies. Theoretical results have been verified through empirical studies handling real data set examples.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved